MathSciNet Relay Station
MathSciNet bibliographic data
MR2291850 11R23 (11R29 11R70 11Y40)
Sumida-Takahashi, Hiroki Computation of the $p$-part of the ideal class group of certain real abelian fields. Math. Comp. 76 (2007), no. 258, 1059–1071.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement